# SDR R61A2021041600334

- Difficulty date: March 28, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 23,869 hours
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 17091178001
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AFT O/B HOLD DOWN BRACKET AND HARDWARE CORRODED.  FWD LAV AFT O/B HOLD DOWN BRACKET AND HARDWARE REMOVEDC AND REPLACED IAW AMM 20-10-01 AND 51-40-08
